# SDR SWAA2021062183015

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER HAS 8' CRACK BETWEEN R/H WHEEL WELL & R/H PACK BAY. CRACK LOCATED JUST FWD OF 'B' SYSTEM RETURN FILTER REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL. / REF WORK ORDER 580878 DEFECT NUMBER Y148340 VAPOR BARRIER REMOVED AND REPLACED ON 13DEC2019; PERMANENT REPAIR ACCOMPLISHED. AMT 27064 INSP 26615
